# SDR 030055631

- Difficulty date: March 14, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 17,215 hours, 2,134 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: # 3 Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

During flight smoke emitted from the #4 oven in the #3 galley. Aircraft continued to destination and landed without incident. Replaced the oven controller, operational check good.
